Fixed-point theorems in partially ordered metric spaces for operators with PPF dependence

Z. Drici, F. A. McRae, J. Vasundhara Devi

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)641-647
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number2
StatePublished - Jul 15 2007

ASJC Scopus Subject Areas

  • Analysis
  • Applied Mathematics


  • Existence
  • Fixed point
  • Lower solution
  • Partially ordered set
  • Periodic boundary value problem with delay
  • PPF (past, present and future) dependence
  • Uniqueness

Cite this